FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Night Nurse Capsules - 10 Capsules

Night Nurse Capsules - 10 Capsules

Code: 159533


41.90p each

Beautycard Points: 4 points


Share this product

Product Information

Night Nurse Capsules - 10 Capsules

Night Nurse capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses. In addition, they are also able to provide a restful nights sleep whilst suffering from these symptoms.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor.
•You suffer from high blood pressure without consulting your pharmacist or doctor first.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
•Do not take with other cold and flu products including decongestants.
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification


Active ingredients: Each 20 ml dose contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg, Dextromethorphan Hydrobromide 15mg.

Other ingredients: liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edentate, medicated flavour oil, colour quinoline yellow (E104) and patent blue V (E131) and water


Size (10) Unit (EA) Height (7) Width (10) Depth (1.5)

How to Use

Product Uses

Adults and children aged 12 years and older, take 20ml before bed.